# SDR 2007F00022

- Difficulty date: March 5, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N325LW
- Make and model: Israel 1124A
- Aircraft serial: 334
- Aircraft time: 5,961 hours, 4,545 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 1032788
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 5,961 hours, 4,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PRESSURIZATION INTERMITTENT. PRESSURIZATION WILL WORK WITH NO DEFECTS ON ONE FLIGHT; THE VERY NEXT FLIGHT, SYSTEM WOULD NOT WORK AT ALL. CLEANED OUTFLOW AND SAFETY VALVES; STILL INTERMITTENT. INSTALLED NEW SAFETY AND OUTFLOW SOLENOID VALVES (A AND B), INSTALLED OVERHAULED SAFETY VALVE, AND RIGGED LT MLG GROUND CONTACT SWITCH IAW MM. PERFORMED SEVERAL FUNCTIONAL CHECK FLIGHT, NO DEFECTS NOTED.
